RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 21, Issue 5  


Aleksei Fedorovich Leont'ev (photo)
594
Aleksei Fedorovich Leont'ev (on the occasion of his sixtieth birthday)
595
Theorem on the minorant. The denumerability of Maharam's problem
V. N. Aleksyuk
597
$T$-maps connected with Hartree's equation
A. M. Chebotarev
605
Theorem on a convergence condition in the spaces
S. V. Lapin
615
Series of rational fractions with rapidly decreasing coefficients
T. A. Leont'eva
627
The representation of regular functions by Dirichlet series
Yu. I. Mel'nik
641
Some estimates of differentiable functions
Yu. V. Pokornyi
653
A nonlinear integrodifferential equation of nonstationary transfer
S. F. Morozov, V. I. Sumin
665
Fundamental functions vanishing on a given set and division by functions
S. G. Samko
677
Branching processes, random trees, and a generalized scheme of arrangements of particles
V. F. Kolchin
691
A recursive method of construction of resolvable $BIB$-designs
B. T. Rumov
707
The arithmetic of the characteristic Pólya functions
A. I. Il'inskii
717
A conditional limit theorem for a critical Branching process with immigration
V. A. Vatutin
727
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019